RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2009, Volume 73, Issue 4  


Embedding theorems for anisotropic Besov spaces $B_{\mathbf{pr}}^{\alpha\mathbf{q}}([0,2\pi)^n)$
K. A. Bekmaganbetov, E. D. Nursultanov
3
The statistics of particle trajectories in the inhomogeneous Sinai problem for a two-dimensional lattice
V. A. Bykovskii, A. V. Ustinov
17
Homology class of a Lagrangian Klein bottle
S. Yu. Nemirovski
37
Pointwise approximation of periodic functions by trigonometric polynomials with Hermitian interpolation
R. M. Trigub
49
Log canonical thresholds of three-dimensional Fano hypersurfaces
I. A. Cheltsov
77
Lagrangian embeddings of the Klein bottle and combinatorial properties of mapping class groups
V. V. Shevchishin
153
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019